MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Catalog Number NS7TCFL174HS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of possible contributing factors could be made.As such, the investigation will be closed.If the complaint device is received in the future we will reopen the complaint and perform the investigation as appropriate since no lot number was provided, no medical record review (mre) review could be performed.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacture reference no: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an idiopathic ventricular tachycardia ablation procedure with a navistar¿ electrophysiology catheter and suffered a cardiac tamponade requiring pericardiocentesis.While mapping and ablating in the right ventricular outflow tract with a navistar catheter, a blood pressure drop was noted.Cardiac tamponade was diagnosed on intracardiac ultrasound.A pericardiocentesis was performed, removing 455 ml of fluid.The patient was stable and remained, so ablation was continued.Later in the procedure, error code 40, map: defective catheter or cable, appeared on the carto 3 system when the smart touch sf catheter was connected.The cable was exchanged without resolution.The catheter was exchanged, and the error resolved, case continued successfully.The patient was stable and sent to the coronary care unit after the procedure.The observed error code 40 carto recognition issue has been assessed as not mdr reportable.The potential that it could cause or contribute to a death or serious injury, or other significant adverse event, is remote.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.

Brand Name
NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key9555884
Report Number2029046-2020-00023
Device Sequence Number14303648
Product Code DRF
UDI-Device Identifier10846835000610
UDI-Public10846835000610
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNS7TCFL174HS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;